MathSciNet Relay Station
MathSciNet bibliographic data
MR2847300 (2012j:93022) 93B05 (35K91 93C20)
Leiva, Hugo; Merentes, Nelson; Sanchez, Jose L. Interior controllability of the $nD$ semilinear heat equation. Afr. Diaspora J. Math. 12 (2011), no. 2, 1–12.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement